# SDR C2XA00TY016

- Difficulty date: December 12, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 145033
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070991
- Condition: Malfunctioned
- Location: Left
- Part time: 3,329 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3896 - CREW REPORTED THAT AFTER TAKEOFF AND DURING CLIMB-OUT, THE LEFT ENGINE OIL PRESSURE STAYED IN THE AMBER RANGE, WHEN N1 WAS REDUCED 2 PERCENT THE PRESSURE LOWERED INTO THE GREEN RANGE.  THE ENGINE PARAMETERS REMAINED NORMAL FOR THE DURATION OF THE FLIGHT FROM BNA TO CLE.  MAINTENANCE INSPECTED THE ENGINE AND FOUND IT TO BE TRENDING HIGH, THE AIRCRAFT WAS FERRIED TO TYS.  THE LEFT ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001, ALL OPS AND LEAKS CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
